HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 19 no. 3-4 : [7]

検索結果表示: 1 - 7 / 7
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Kôjyô, HidemaroON SOME PROPERTIES OF CERTAIN HYPERSURFACES IN A K-SPACE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1966年
bulletin (article)Nagahara, Takasi; Tominaga, HisaoON DIMENSIONS OF SIMPLE RING EXIENSIONS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1966年
bulletin (article)Kishimoto, KazuoON POLYNOMIAL EXTENSIONS OF SIMPLE RINGS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1966年
bulletin (article)Miyashita, YôichiFINITE OUTER GALOIS THEORY OF NON-COMMUTATIVE RINGS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1966年
bulletin (article)Amemiya, IchiroCOUNTABLE DECOMPOSABILITY OF VECTOR LATTICES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1966年
bulletin (article)Nakamura, Michiko; Amemiya, IchiroON THE LIMITS OF RIEMANN SUMS OF FUNCTIONS IN BANACH SPACES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1966年
bulletin (article)Kuramochi, ZenjiroRELATIONS BETWEEN TWO MARTIN TOPOLOGIES ON A RIEMANN SURFACE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1966年
検索結果表示: 1 - 7 / 7

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学